Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yeast infection?

it's been 6 years since i have had one. i'm on antibiotics right now because i just had strep, so i'm pretty sure it's a yeast infection...i'm a little itchy and not as wet down there as usual, does that sound like one?

Answer Question
 
Anonymous

Asked by Anonymous at 6:27 PM on Jul. 3, 2010 in Health

Answers (3)
  • Most likely.....normally though they are accompanied by a thick smelly discharge. Antibiotics are notorious for causing them!
    colethky

    Answer by colethky at 6:30 PM on Jul. 3, 2010

  • Sounds like one, try eating some yogurt. That puts all the good bacteria back in your body.
    morningglory1

    Answer by morningglory1 at 6:37 PM on Jul. 3, 2010

  • Yes, it's very common to get a yeast infection after a round of antibiotics because antibiotices kill good/healthy bacteria as well as the bad. Eat lots of yogurt or keifer, and/or take a good probiotic to restore balance.
    FootballMom85

    Answer by FootballMom85 at 7:53 AM on Jul. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
A rash after waxing or Lyme's disease?

Next question overall (About CafeMom)
RSVP

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN